Mathematics

[6061] Bemerkungen über gleichzeitige Lösbarkeit von Kongruenzen

Lars Fjellstedt

TBD mathscidoc:1701.332106

Arkiv for Matematik, 3, (2), 193-198, 1955.2
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6062] On the cohomology of the compactification of Deligne-Lusztig varieties

Haoran Wang Tsinghua University

mathscidoc:1906.01007

Annales de l'Institut Fourier, 64, (5), 2087-2126, 2014
[ Download ] [ 2019-06-26 18:01:39 uploaded by Haoran ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6063] Interior Estimates of Semidiscrete Finite Element Methods for Parabolic Problems with Distributional Data

Li GUo Wayne State University Hengguang Li Wayne State University Yang Yang Michigan Technological University

Numerical Analysis and Scientific Computing mathscidoc:1907.25007

Journal of Computational Mathematics, 37, 460-476, 2019
[ Download ] [ 2019-07-01 09:56:10 uploaded by 0yyyzu ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6064] Convergence and divergence of formal CR mappings

Bernhard Lamel Universität Wien Nordine Mir Texas A&M University at Qatar

Differential Geometry mathscidoc:1911.43023

Acta Mathematica, 220, (2), 367 – 406, 2018
[ Download ] [ 2019-11-26 17:04:45 uploaded by actaadmin ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6065] Entropy-bounded solutions to the one-dimensional heat conductive compressible Navier--Stokes equations with far field vacuum

Jinkai Li South China Normal University Zhouping Xin The Chinese University of Hong Kong

Analysis of PDEs mathscidoc:2002.03001

[ Download ] [ 2020-02-11 20:17:11 uploaded by jklimath ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved